skip to content

Faculty of Economics

Journal Cover

Bonhomme, S. and Jochmans, K. and Robin, J-M.

Non-parametric Estimation of Finite Mixtures from Repeated Measurements

Journal of the Royal Statistical Society - Series B

Vol. 78(1) pp. 211–229 (2016)

Abstract: This paper provides methods to estimate finite mixtures from data with repeated measurements non-parametrically. We present a constructive identification argument and use it to develop simple two-step estimators of the component distributions and all their functionals. We discuss a computationally efficient method for estimation and derive asymptotic theory. Simulation experiments suggest that our theory provides confidence intervals with good coverage in small samples.

Author links: Koen Jochmans  

Publisher's Link:

Papers and Publications

Recent Publications

Fruehwirth, J., Iyer, S. and Zhang, A. Religion and Depression in Adolescence Journal of Political Economy [2019]

Elliott, M. and Golub, B. A Network Approach to Public Goods Journal of Political Economy [2019]

Giannitsarou, C., Kissler, S. and Toxvaerd, F. Waning Immunity and the Second Wave: Some Projections for SARS-CoV-2 American Economic Review: Insights, forthcoming [2021]

Vogt, M., Linton, O. Multiscale clustering of nonparametric regression curves Journal of Econometrics [2020]